Diffuse skin reaction after changing the etanercept formulation

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1165
Number of pages1
JournalClinical and Experimental Rheumatology
Volume26
Issue number6
Publication statusPublished - Nov 2008

ASJC Scopus subject areas

  • Rheumatology
  • Immunology
  • Immunology and Allergy

Cite this

@article{721e3bcf08464fddafbc819fa07f515c,
title = "Diffuse skin reaction after changing the etanercept formulation",
author = "Roberto Caporali and F. Bobbio-Pallavicini and M. Caprioli and E. Scorletti and C. Montecucco",
year = "2008",
month = "11",
language = "English",
volume = "26",
pages = "1165",
journal = "Clinical and Experimental Rheumatology",
issn = "0392-856X",
publisher = "Clinical and Experimental Rheumatology S.A.S.",
number = "6",

}

TY - JOUR

T1 - Diffuse skin reaction after changing the etanercept formulation

AU - Caporali, Roberto

AU - Bobbio-Pallavicini, F.

AU - Caprioli, M.

AU - Scorletti, E.

AU - Montecucco, C.

PY - 2008/11

Y1 - 2008/11

UR - http://www.scopus.com/inward/record.url?scp=59149086665&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=59149086665&partnerID=8YFLogxK

M3 - Article

C2 - 19210894

AN - SCOPUS:59149086665

VL - 26

SP - 1165

JO - Clinical and Experimental Rheumatology

JF - Clinical and Experimental Rheumatology

SN - 0392-856X

IS - 6

ER -